# SDR COMA0470030

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 3,899 hours, 3,068 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: CC670171135
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 3,899 hours, 3,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OUTBOARD MULTI-FUNCTION SPOILER OUTBOARD ATTACH FITTING (WS 216.9) IS CRACKED.  REMOVED THE CRACKED ATTACH FITTING AND INSTALLED A NEW ATTACH FITTING P/N CC670-17113-5 IAW BOMBARDIER REGIONAL AIRCRAFT SERVICES EO 601R-57-4790A.
